BibTeX record journals/na/UllahSA14

download as .bib file

@article{DBLP:journals/na/UllahSA14,
  author    = {Malik Zaka Ullah and
               Fazlollah Soleymani and
               A. S. Al{-}Fhaid},
  title     = {Numerical solution of nonlinear systems by a general class of iterative
               methods with application to nonlinear PDEs},
  journal   = {Numer. Algorithms},
  volume    = {67},
  number    = {1},
  pages     = {223--242},
  year      = {2014},
  url       = {https://doi.org/10.1007/s11075-013-9784-x},
  doi       = {10.1007/s11075-013-9784-x},
  timestamp = {Sat, 25 Apr 2020 13:48:01 +0200},
  biburl    = {https://dblp.org/rec/journals/na/UllahSA14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics